Clarityn Allergy 10mg Tablets 14 pack | online epxress medicines
Expires End of July 2021 – Clarityn Allergy Tablets 14 pack – Relief of: Sneezing, Runny nose and itchy eyes. Contains Loratadine 10mg
£1.59 , 71 % OFF RRP £5.49
Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
Head over to our website https://www.simplymedsonline.co.uk/special-offers/claritynallergytabs-14-shortexp.html
Clarityn allergy tablets provide symptomatic treatment of allergic rhinitis (Hay fever) and chronic idiopathic urticaria (Hives).
Sneezing? Runny nose? Itchy and burning eyes? Clarityn has you covered. With the active ingredient Loratadine 10mg, Clarityn gets to work quickly and provides 24 hours of releif from symptoms of hay fever.
If hey fever symptoms are stopping you from getting on with your day, Clarityn tablets are just the thing for you. They get to work quick and give 24 hours of relief without making you drowsy.
Pack size: 14 tablets – Also available in 30 tablets and 60 tablets
Try generic Loratadine 10mg here for cheaper alternative: Loratadine 10mg
Contains disodium edetate, microcrystalline-cellulose sodium, glucose anhydrous, hydrochloric acid, polysorbate 80, purified water and potassium sorbate preservative.